# SDR AALA202205277017

- Difficulty date: May 26, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A300*
- Aircraft serial: 6035
- Aircraft time: 26,057 hours, 10,453 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT DOOR L4 STRAP OUT THE DOOR. MAINTENANCE OPEN AND CLOSED THE DOOR. FOUND DOOR SLIDE COVER STRAP LOOSE AND RE-SECURED STRAP.
